Stability results for second-order evolution equations with switching time-delay - Archive ouverte HAL Access content directly
Journal Articles Journal of Dynamics and Differential Equations Year : 2014

Stability results for second-order evolution equations with switching time-delay

,
Serge Nicaise
  • Function : Author
  • PersonId : 1080829
Cristina Pignotti
  • Function : Author
  • PersonId : 903080

Abstract

We consider second-order evolution equations in an abstract setting with intermittently delayed/not-delayed damping. We give sufficient conditions for asymptotic and exponential stability, improving and generalizing our previous results from Nicaise and Pignotti (Adv Differ Equ 17:879-902, 2012). In particular, under suitable conditions, we can consider unbounded damping operators. Some concrete examples are finally presented.
Fichier principal
Vignette du fichier
1308.5100.pdf (259.78 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03166065 , version 1 (05-07-2022)

Identifiers

Cite

Serge Nicaise, Cristina Pignotti. Stability results for second-order evolution equations with switching time-delay. Journal of Dynamics and Differential Equations, 2014, 26 (3), pp.781-803. ⟨10.1007/s10884-014-9382-1⟩. ⟨hal-03166065⟩
9 View
3 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More